# SDR UIEA2019082105238

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 59192
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE 'E', LT FLOOR PROXIMITY EMERGENCY LIGHT JUMPER PIN BROKEN. ZONE 'E', LT FLOOR PROXIMITY EMERGENCY LIGHT JUMPER REPLACED AND ZONE 'E' LT EMERGENCY LIGHT TESTED NORMAL AS PER AMM 33-51-00.
